|HIV and Hep C
Aug 6, 2006
Labs AST 91 ALT 171
RBC 3.94 MCV 117 MCH 40.6 Why would the red blood cells e low and do you think taking viagra is making the liver worse 2x a week.
| Response from Dr. Holodniy
You don't indicate what your CD4 count or HIV viral load is, whether you are on HIV or other meds, or whether you have other active medical problems. Thus, it is difficult to answer questions about blood counts.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Tingling Lips Sign Of Seroconversion
- Odds Of Getting HIV Blowjob From A Prostitute
- Dark Bumps After Sensual Massage Worried I Have HIV
- HIVpain In Penis After Touching Dried Blood Sign Of HIV AIDS
- Itchy Scrotum After Licking Penis Sign Of HIV AIDS
- Red Spots After Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.